# SDR AALA960741

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N882AA
- Make and model: Boeing 727223
- Aircraft serial: 21521
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 65217097
- Condition: Corroded
- Location: Aileron Contl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND INBOARD AILERON QUADRANT HAS HEAVY CORROSION.  REMOVED AND INSTALLED NEW QUANDRANT MOUNT CASTING.  (M)
